International Journal of Fuzzy Mathematics and Systems (IJFMS)



Volume 4, Number 1 (2014)





On Statistical Limit Superior, Limit Inferior and Statistical Monotonicity

pp. 1-5

Authors: Sumita Gulati and Mini


Homomorphism IN (Q, L) -Fuzzy Normal Ideals of a Ring

pp. 7-15

Authors: G. Jayanthi, M. Simaringa and K. Arjunan


An Inventory control model for constant deterioration in Fuzzy environment

pp. 17-26

Authors: V. Ranganathan and P. Thirunavukarasu


A Generalized Fuzzy Inaccuracy Measure of Order ɑ and Type β and Coding Theorems

pp. 27-37

Authors: M.A.K.Baig and Nusrat Mushtaq


On Fuzzy Supra Boundary and Fuzzy Supra Semi Boundary
pp. 39-52
Authors: Biman Chandra Chetia and Sahidul Ahmed


A Common Fixed Point Theorem for Three Self Mappings in a Fuzzy 2-Metric Spaces
pp. 53-57
Authors: S.S. Thakur and Dinesh Singh Yadav

Fuzzy Modular Pair in Fuzzy Lattice and Fuzzy Modular Lattice
pp. 59-71
Authors: Dr.V.VINOBA and K.NITHYA

The Application of Delphi Adapted (Weighted) Bidirectional Associative Memories (DABAM) in the Analysis of Women Empowerment through Capabilities
pp. 73-80
Authors: A. Victor Devadoss, K. Sudha and D. Ajay

Common fixed point theorems for mappings in fuzzy cone metric spaces
pp. 81-92
Authors: T. Bag

On Certain Properties of Fuzzy Supra Semi Open Sets
pp. 93-98
Authors: Sahidul Ahmed and Biman Chandra Chetia

Lattice on Fuzzy Implication
pp. 99-103
Authors: Priyanka Singh, A. Banerjee and P. Jha

Fuzzy Intuitionistic on Queuing System
pp. 105-119
Authors: Dr. P. Rajarajeswari and M. Sangeetha

A Note on K-Domination in Fuzzy Graphs
pp. 121-124
Author: P. Bharathi















 All rights are reserved with Research India Publications                             Home  Journals  Contact